# SDR ASMF200403001

- Difficulty date: March 3, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 36,829 hours, 25,153 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 251301
- Part serial: 3296
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE THE FAN CIRCUIT BREAKER WAS OFF.  FANS WERE REPLACED IN ACCORDANCE WITH MM 21-50-03 AND SMOKE ODOR WAS DETECTED ON PASSENGER CABIN.  AIRCRAFT WAS VENTILED AND WATER SEPARATOR COVERS WERE REPLACED.  AFTER, AIR CONDITIONING SYSTEM WAS WORKING CORRECT.
